Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 184
  • Home
  • Print this page
  • Email this page
STUDENTS CORNER
Year : 2016  |  Volume : 2  |  Issue : 1  |  Page : 40-42

Limb ischemia after central venous cannulation: Is the cannulation to blame?


Department of Anaesthesiology, Karnataka Institute of Medical Sciences, Hubli, Karnataka, India

Correspondence Address:
R Ranjana
Department of Anaesthesiology, Karnataka Institute of Medical Sciences, Hubli - 580 021, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2394-6954.190778

Rights and Permissions

A 65-year-old woman underwent right subclavian venous cannulation in the Intensive Care unit. Within a few hours following the cannulation, ischemic changes were noted in the right upper limb. A misplaced central venous catheter was suspected as the cause of the ischemia. However, a color Doppler study revealed right axillary artery thrombosis. She was put on antiplatelet therapy. Upper limb vascular complications can occur after central venous catheterization due to various causes. Timely investigations and management can help at such critical times.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed924    
    Printed15    
    Emailed0    
    PDF Downloaded74    
    Comments [Add]    

Recommend this journal